MAUDE Adverse Event Report: STORZ MEDICAL AG MODULITH SLX-F2; LITHOTRIPTER

STORZ MEDICAL AG MODULITH SLX-F2; LITHOTRIPTER
Model Number 25000
Medical Device Problem Codes Misfocusing (1401); Use of Device Problem (1670)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 10/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hematoma are known side effect of eswl.Focal point check (7.2 in maintenance record) did not pass.For targeted shockwave application, proper alignment between lithotripter and x-ray system is required.The user is thus advised (training/ifu) to perform a focus check daily before treatment.The ifu also states that "no treatment is allowed to be performed if the reflection mark is not within the specified area.Inform your service centre." we did ask the user if they had followed our instructions and they said they would usually perform the focus check tri-monthly as part of their qa.According to the user, the last qa was performed on 9.9.25, i.E., after the occurrence of the first reported hematoma and before the remaining two hematomas.The hospital/user of the device has been reminded to perform all relevant function checks as per our instructions.Misalignment has been corrected and device was put back into service.
 
Event or Problem Description
Post eswl treatment, ct scan confirmed large subcapsular hematoma, no active bleed.Admitted with pain, blood pressure drop, no active bleed, no transfusion.

Brand Name
MODULITH SLX-F2
Common Device Name
LITHOTRIPTER
Manufacturer (Section D)
STORZ MEDICAL AG
lohstampfestrasse 8
taegerwilen, 8274 che
SZ 
Manufacturer (Section G)
STORZ MEDICAL AG
lohstampfestrasse 8
taegerwilen, 8274 che
SZ  
Manufacturer Contact
devonne pavlak
1000 cobb place blvd.
building 400 suite 450
kennesaw, GA 30144
6785817255
MDR Report Key23486491
Report Number9613347-2025-00008
Device Sequence Number10329791
Product Code LNS
UDI-Device Identifier07630039100230
UDI-Public07630039100230
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K072788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2015
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age79 YR
Patient SexMale